Alert archive / California / High Wind Watches in 2006
High Wind Watch 2, NWS San Diego, CA
NWS San Diego, CA issued this high wind watch at Jan 21, 2006, 1:52 PM PST for 4 counties in California. It took effect at Jan 22, 2006, 6:00 PM PST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jan 21, 2006, 1:52 PM PST (21:52 UTC)
- In effect from
- Jan 22, 2006, 6:00 PM PST
- Expired
- Jan 22, 2006, 1:55 PM PST
- In force
- Issued by
- NWS San Diego, CA
Counties Orange County, CA, Riverside County, CA, San Bernardino County, CA, San Diego County, CA
The radar
The Santa Ana Mts radar (KSOX), 88 km from the middle of the area, began a volume at 21:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 9.9 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3141 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KSGX 212152 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 152 PM PST SAT JAN 21 2006 ...STRONG WINDS EXPECTED IN THE MOUNTAINS THROUGH THE PASSES SUNDAY NIGHT THROUGH TUESDAY... ...ANOTHER FROSTY NIGHT FOR THE INLAND VALLEYS... STRONG OFFSHORE WINDS WILL DEVELOP SUNDAY NIGHT AS LOW PRESSURE ALOFT SETTLES OVER SOUTHERN CALIFORNIA. THE COMBINATION OF STRONG EASTERLY WINDS ALOFT AND STRONG OFFSHORE PRESSURE GRADIENTS WILL PRODUCE WINDS FROM 20 TO 40 MPH IN THE MOUNTAINS...WITH GUSTS IN EXCESS OF 60 MPH IN THE FAVORED PASSES AND CANYONS. THIS WEATHER SYSTEM WILL NOT BE MOVING VERY FAST...AND AN EXTENDED PERIOD OF STRONG EASTERLY WINDS WILL CONTINUE INTO TUESDAY AFTERNOON. CAZ048-220600- /O.NEW.KSGX.FR.Y.0003.060122T1000Z-060122T1600Z/ /O.NEW.KSGX.HW.A.0002.060123T0200Z-060124T2200Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- 152 PM PST SAT JAN 21 2006 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM PST SUNDAY... ...HIGH WIND WATCH IN EFFECT FROM SUNDAY EVENING THROUGH TUESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM PST SUNDAY. TEMPERATURES IN WIND SHELTERED AREAS WILL DROP INTO THE UPPER 20S TONIGHT. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. A HIGH WIND WATCH HAS ALSO BEEN ISSUED. THIS HIGH WIND WATCH IS IN EFFECT FROM SUNDAY EVENING THROUGH TUESDAY AFTERNOON. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. $$ CAZ050-220600- /O.NEW.KSGX.FR.Y.0003.060122T1000Z-060122T1600Z/ SAN DIEGO COUNTY VALLEYS- 152 PM PST SAT JAN 21 2006 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM PST SUNDAY. TEMPERATURES IN WIND SHELTERED AREAS WILL DROP INTO THE UPPER 20S TONIGHT. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$ CAZ055>058-220600- /O.NEW.KSGX.HW.A.0002.060123T0200Z-060124T2200Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SANTA ANA MOUNTAINS AND FOOTHILLS-SAN DIEGO COUNTY MOUNTAINS- 152 PM PST SAT JAN 21 2006 ...HIGH WIND WATCH IN EFFECT FROM SUNDAY EVENING THROUGH TUESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM SUNDAY EVENING THROUGH TUESDAY AFTERNOON. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ MOEDE
10 follow-up statements
000 WWUS76 KSGX 220502 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 902 PM PST SAT JAN 21 2006 ...STRONG WINDS EXPECTED IN THE MOUNTAINS THROUGH THE PASSES SUNDAY NIGHT THROUGH TUESDAY... ...ANOTHER FROSTY NIGHT FOR THE INLAND VALLEYS... STRONG OFFSHORE WINDS WILL DEVELOP SUNDAY NIGHT AS LOW PRESSURE ALOFT SETTLES OVER SOUTHERN CALIFORNIA. THE COMBINATION OF STRONG EASTERLY WINDS ALOFT AND STRONG OFFSHORE PRESSURE GRADIENTS WILL PRODUCE WINDS FROM 20 TO 40 MPH IN THE MOUNTAINS...WITH GUSTS IN EXCESS OF 60 MPH IN THE FAVORED PASSES AND CANYONS. THIS WEATHER SYSTEM WILL NOT BE MOVING VERY FAST...AND AN EXTENDED PERIOD OF STRONG EASTERLY WINDS WILL CONTINUE INTO TUESDAY AFTERNOON. CAZ048-221600- /O.CON.KSGX.FR.Y.0003.060122T1000Z-060122T1600Z/ /O.CON.KSGX.HW.A.0002.060123T0200Z-060124T2200Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- 902 PM PST SAT JAN 21 2006 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM PST SUNDAY... ...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY EVENING THROUGH TUESDAY AFTERNOON... A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM PST SUNDAY. A HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY EVENING THROUGH TUESDAY AFTERNOON. TEMPERATURES IN WIND SHELTERED AREAS WILL DROP INTO THE UPPER 20S TONIGHT. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. A HIGH WIND WATCH HAS ALSO BEEN ISSUED. THIS HIGH WIND WATCH IS IN EFFECT FROM SUNDAY EVENING THROUGH TUESDAY AFTERNOON. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. $$ CAZ050-221600- /O.CON.KSGX.FR.Y.0003.060122T1000Z-060122T1600Z/ SAN DIEGO COUNTY VALLEYS- 902 PM PST SAT JAN 21 2006 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM PST SUNDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM PST SUNDAY. TEMPERATURES IN WIND SHELTERED AREAS WILL DROP INTO THE UPPER 20S TONIGHT. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$ CAZ055>058-221600- /O.CON.KSGX.HW.A.0002.060123T0200Z-060124T2200Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SANTA ANA MOUNTAINS AND FOOTHILLS-SAN DIEGO COUNTY MOUNTAINS- 902 PM PST SAT JAN 21 2006 ...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY EVENING THROUGH TUESDAY AFTERNOON... A HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY EVENING THROUGH TUESDAY AFTERNOON. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$
000 WWUS76 KSGX 221600 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 800 AM PST SUN JAN 22 2006 ...STRONG WINDS EXPECTED IN THE MOUNTAINS THROUGH THE PASSES TONIGHT THROUGH TUESDAY... OFFSHORE WINDS WILL INCREASE THIS AFTERNOON AS LOW PRESSURE ALOFT SETTLES OVER SOUTHERN CALIFORNIA. THE COMBINATION OF STRONG EASTERLY WINDS ALOFT AND STRONG OFFSHORE PRESSURE GRADIENTS WILL PRODUCE WINDS FROM 20 TO 40 MPH IN THE MOUNTAINS TONIGHT AND MONDAY...WITH GUSTS IN EXCESS OF 60 MPH IN THE FAVORED PASSES AND CANYONS. THIS WEATHER SYSTEM WILL NOT BE MOVING VERY FAST...AND AN EXTENDED PERIOD OF STRONG EASTERLY WINDS WILL CONTINUE INTO TUESDAY AFTERNOON. CAZ048-222200- /O.EXP.KSGX.FR.Y.0003.000000T0000Z-060122T1600Z/ /O.CON.KSGX.HW.A.0002.060123T0200Z-060124T2200Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- 800 AM PST SUN JAN 22 2006 ...FROST ADVISORY WILL EXPIRE AT 8 AM PST THIS MORNING... ...HIGH WIND WATCH REMAINS IN EFFECT FROM 6 PM PST THIS EVENING THROUGH TUESDAY AFTERNOON... THE FROST ADVISORY WILL EXPIRE AT 8 AM PST THIS MORNING. A HIGH WIND WATCH REMAINS IN EFFECT FROM 6 PM PST THIS EVENING THROUGH TUESDAY AFTERNOON. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ CAZ050-221700- /O.EXP.KSGX.FR.Y.0003.000000T0000Z-060122T1600Z/ SAN DIEGO COUNTY VALLEYS- 800 AM PST SUN JAN 22 2006 ...FROST ADVISORY WILL EXPIRE AT 8 AM PST THIS MORNING... THE FROST ADVISORY WILL EXPIRE AT 8 AM PST THIS MORNING. $$ CAZ055>058-222200- /O.CON.KSGX.HW.A.0002.060123T0200Z-060124T2200Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SANTA ANA MOUNTAINS AND FOOTHILLS-SAN DIEGO COUNTY MOUNTAINS- 800 AM PST SUN JAN 22 2006 ...HIGH WIND WATCH REMAINS IN EFFECT FROM 6 PM PST THIS EVENING THROUGH TUESDAY AFTERNOON... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$
000 WWUS76 KSGX 222155 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 155 PM PST SUN JAN 22 2006 ...STRONG AND POTENTIALLY DAMAGING SANTA ANA WINDS IN THE MOUNTAINS AND THROUGH THE PASSES THROUGH TUESDAY MORNING... HIGH PRESSURE BUILDING OVER THE GREAT BASIN COMBINED WITH STRONG NORTHEAST WINDS ALOFT WILL BRING STRONG...DAMAGING SANTA ANA WINDS TONIGHT AND MONDAY. THE STRONGEST WINDS WILL BE IN THE FAVORED WIND PRONE MOUNTAIN PASSES AND CANYONS WHERE WINDS FROM 30 TO 40 MPH AND GUSTS IN EXCESS OF 70 MPH ARE EXPECTED. THIS WEATHER SYSTEM WILL NOT BE MOVING VERY FAST...AND THE STRONG OFFSHORE WINDS WILL CONTINUE INTO TUESDAY MORNING BEFORE DECREASING. CAZ048-055>058-230600- /O.UPG.KSGX.HW.A.0002.060123T0200Z-060124T2200Z/ /O.NEW.KSGX.HW.W.0002.060122T2200Z-060124T2200Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SANTA ANA MOUNTAINS AND FOOTHILLS-SAN DIEGO COUNTY MOUNTAINS- 155 PM PST SUN JAN 22 2006 ...HIGH WIND WARNING IN EFFECT UNTIL 2 PM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 2 PM PST TUESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. STRONG SANTA ANA WINDS FROM 30 TO 40 MPH ARE EXPECTED TONIGHT THROUGH TUESDAY...WITH DAMAGING WIND GUSTS IN EXCESS OF 70 MPH IN THE MOUNTAINS PASSES AND CANYONS. THE STRONG WINDS WILL DECREASE TUESDAY AFTERNOON. THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST AND SAND COULD REDUCE VISIBILITY TO NEAR ZERO. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ CAZ042-050-230600- /O.NEW.KSGX.WI.Y.0006.060122T2200Z-060124T2200Z/ ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY VALLEYS- 155 PM PST SUN JAN 22 2006 ...WIND ADVISORY IN EFFECT UNTIL 2 PM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 2 PM PST TUESDAY. STRONG SANTA ANA WINDS WILL AFFECT THE AREA THROUGH TUESDAY MORNING. WINDS WILL RANGE FROM 15 TO 30 MPH WITH GUSTS TO 45 MPH...MAINLY BELOW PASSES AND CANYONS. THE STRONG WINDS WILL DECREASE TUESDAY AFTERNOON. THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ MOEDE
000 WWUS76 KSGX 230426 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 826 PM PST SUN JAN 22 2006 ...STRONG AND POTENTIALLY DAMAGING SANTA ANA WINDS IN AND BELOW THE MOUNTAINS CANYONS AND PASSES THROUGH TUESDAY MORNING... HIGH PRESSURE BUILDING OVER THE GREAT BASIN COMBINED WITH STRONG NORTHEAST WINDS ALOFT WILL BRING STRONG...DAMAGING SANTA ANA WINDS TONIGHT AND MONDAY. THE STRONGEST WINDS WILL BE IN THE FAVORED WIND PRONE MOUNTAIN PASSES AND CANYONS WHERE WINDS FROM 30 TO 40 MPH AND GUSTS IN EXCESS OF 70 MPH ARE EXPECTED. THIS WEATHER SYSTEM WILL NOT BE MOVING VERY FAST...AND THE STRONG OFFSHORE WINDS WILL CONTINUE INTO TUESDAY MORNING BEFORE DECREASING. CAZ048-055>058-231230- /O.CON.KSGX.HW.W.0002.000000T0000Z-060124T2200Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SANTA ANA MOUNTAINS AND FOOTHILLS-SAN DIEGO COUNTY MOUNTAINS- 826 PM PST SUN JAN 22 2006 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PST TUESDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PST TUESDAY. STRONG SANTA ANA WINDS FROM 30 TO 40 MPH ARE EXPECTED TONIGHT THROUGH TUESDAY...WITH DAMAGING WIND GUSTS IN EXCESS OF 70 MPH IN THE MOUNTAINS PASSES AND CANYONS. THE STRONG WINDS WILL DECREASE TUESDAY AFTERNOON. THE WINDS WILL MAKE DRIVING DIFFICULT... ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST AND SAND COULD REDUCE VISIBILITY TO NEAR ZERO. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ CAZ042-050-231230- /O.CON.KSGX.WI.Y.0006.000000T0000Z-060124T2200Z/ ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY VALLEYS- 826 PM PST SUN JAN 22 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST TUESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST TUESDAY. STRONG SANTA ANA WINDS WILL AFFECT THE AREA THROUGH TUESDAY MORNING. WINDS WILL RANGE FROM 15 TO 30 MPH WITH GUSTS TO 45 MPH...MAINLY BELOW PASSES AND CANYONS. THE STRONG WINDS WILL DECREASE TUESDAY AFTERNOON. THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ ATKIN
000 WWUS76 KSGX 231130 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 330 AM PST MON JAN 23 2006 ...STRONG AND LOCALLY DAMAGING SANTA ANA WINDS IN AND BELOW THE MOUNTAINS CANYONS AND PASSES THROUGH TUESDAY MORNING... HIGH PRESSURE OVER THE GREAT BASIN COMBINED WITH STRONG NORTHEAST WINDS ALOFT WILL BRING STRONG...DAMAGING SANTA ANA WINDS TODAY. THE STRONGEST WINDS WILL BE IN THE FAVORED WIND PRONE MOUNTAIN PASSES AND CANYONS WHERE WINDS FROM 30 TO 40 MPH AND GUSTS IN EXCESS OF 70 MPH ARE EXPECTED. A SLIGHT DECREASE IN THE WINDS IS EXPECTED TONIGHT AND TUESDAY MORNING BEFORE THE WINDS DIMINISH SUBSTANTIALLY TUESDAY AFTERNOON. CAZ048-055>058-231930- /O.CON.KSGX.HW.W.0002.000000T0000Z-060124T2200Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SANTA ANA MOUNTAINS AND FOOTHILLS-SAN DIEGO COUNTY MOUNTAINS- 330 AM PST MON JAN 23 2006 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PST TUESDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PST TUESDAY. STRONG SANTA ANA WINDS FROM 30 TO 40 MPH ARE EXPECTED TODAY...WITH DAMAGING WIND GUSTS IN EXCESS OF 70 MPH IN THE MOUNTAINS PASSES AND CANYONS. GUSTY WINDS WILL WEAKEN SLIGHTLY TONIGHT AND TUESDAY. THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST AND SAND COULD REDUCE VISIBILITY TO NEAR ZERO. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ CAZ042-050-231930- /O.CON.KSGX.WI.Y.0006.000000T0000Z-060124T2200Z/ ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY VALLEYS- 330 AM PST MON JAN 23 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST TUESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST TUESDAY. STRONG SANTA ANA WINDS WILL AFFECT THE AREA THROUGH TUESDAY MORNING. WINDS WILL RANGE FROM 15 TO 30 MPH WITH GUSTS TO 45 MPH...MAINLY BELOW PASSES AND CANYONS. THE STRONG WINDS WILL DECREASE TUESDAY AFTERNOON. THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ MAXWELL
000 WWUS76 KSGX 231909 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 1109 AM PST MON JAN 23 2006 ...STRONG AND LOCALLY DAMAGING SANTA ANA WINDS IN AND BELOW THE MOUNTAINS CANYONS AND PASSES THROUGH TUESDAY MORNING... SANTA ANA WINDS FROM 30 TO 40 MPH WITH GUSTS TO 70 MPH AT TIMES WILL CONTINUE IN AND BELOW THE MOUNTAIN PASSES. THE STRONGEST WINDS WILL BE IN THE WIND PRONE MOUNTAIN PASSES AND CANYONS INCLUDING FREMONT CANYON IN ORANGE COUNTY AND THE CAJON PASS IN SAN BERNARDINO COUNTY. WINDS WILL ALSO BE VERY STRONG IN THE BANNING PASS IN RIVERSIDE COUNTY...AND THE I-8 CORRIDOR THROUGH THE SAN DIEGO COUNTY MOUNTAINS. A SLIGHT DECREASE IN THE WINDS IS EXPECTED TONIGHT AND TUESDAY MORNING BEFORE THE WINDS DIMINISH SUBSTANTIALLY TUESDAY AFTERNOON. CAZ048-055>058-240300- /O.CON.KSGX.HW.W.0002.000000T0000Z-060124T2200Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SANTA ANA MOUNTAINS AND FOOTHILLS-SAN DIEGO COUNTY MOUNTAINS- 1109 AM PST MON JAN 23 2006 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PST TUESDAY... STRONG...DAMAGING SANTA ANA WINDS FROM 30 TO 40 MPH WILL CONTINUE WITH GUSTS IN EXCESS OF 70 MPH THROUGH AND BELOW THE MOUNTAIN PASSES. THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. THE WINDS WILL WEAKEN SLIGHTLY TONIGHT AND TUESDAY...WITH A MORE SUBSTANTIAL DECREASE TUESDAY AFTERNOON. AREAS OF BLOWING DUST AND SAND WILL REDUCE VISIBILITIES TO LESS THAN A MILE IN SOME AREAS. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. $$ CAZ042-050-240300- /O.CON.KSGX.WI.Y.0006.000000T0000Z-060124T2200Z/ ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY VALLEYS- 1109 AM PST MON JAN 23 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST TUESDAY... STRONG SANTA ANA WINDS WILL AFFECT THE AREA THROUGH TUESDAY MORNING...RANGING FROM 15 TO 30 MPH WITH GUSTS TO 45 MPH BELOW PASSES AND CANYONS. THE STRONG WINDS WILL DECREASE TUESDAY AFTERNOON. THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. $$ MOEDE
000 WWUS76 KSGX 240257 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 657 PM PST MON JAN 23 2006 ...STRONG AND LOCALLY DAMAGING SANTA ANA WINDS NEAR AND BELOW THE PASSES AND CANYONS THROUGH TUESDAY MORNING... SANTA ANA WINDS FROM 25 TO 40 MPH WILL CONTINUE WITH GUSTS TO 60 MPH. THE STRONGEST WINDS WILL BE NEAR THE PASSES AND CANYONS INCLUDING...CAJON PASS IN SAN BERNARDINO COUNTY...BANNING PASS IN RIVERSIDE COUNTY...THE INTERSTATE 8 CORRIDOR THROUGH THE SAN DIEGO COUNTY MOUNTAINS...AND FREMONT CANYON IN ORANGE COUNTY. WINDS WILL DECREASE TUESDAY AFTERNOON. CAZ048-055>058-241230- /O.CON.KSGX.HW.W.0002.000000T0000Z-060124T2200Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SANTA ANA MOUNTAINS AND FOOTHILLS-SAN DIEGO COUNTY MOUNTAINS- 657 PM PST MON JAN 23 2006 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PST TUESDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PST TUESDAY. STRONG GUSTY NORTHEAST WINDS FROM 25 TO 40 MPH WILL CONTINUE WITH GUSTS TO 60 MPH NEAR AND BELOW THE PASSES AND CANYONS. WINDS WILL DECREASE ON TUESDAY AFTERNOON. AREAS OF BLOWING DUST AND SAND WILL REDUCE VISIBILITIES LOCALLY. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ042-050-241230- /O.CON.KSGX.WI.Y.0006.000000T0000Z-060124T2200Z/ ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY VALLEYS- 657 PM PST MON JAN 23 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST TUESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST TUESDAY. GUSTY NORTHEAST WINDS FROM 15 TO 30 MPH WILL CONTINUE WITH GUSTS TO 45 MPH BELOW PASSES AND CANYONS. WINDS WILL DECREASE ON TUESDAY AFTERNOON. THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ LAVIS
000 WWUS76 KSGX 241106 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 306 AM PST TUE JAN 24 2006 ...STRONG AND LOCALLY DAMAGING SANTA ANA WINDS NEAR AND BELOW THE PASSES AND CANYONS THIS MORNING... SANTA ANA WINDS FROM 25 TO 40 MPH WILL CONTINUE WITH GUSTS TO 60 MPH. THE STRONGEST WINDS WILL BE NEAR THE PASSES AND CANYONS INCLUDING...CAJON PASS IN SAN BERNARDINO COUNTY...BANNING PASS IN RIVERSIDE COUNTY...THE INTERSTATE 8 CORRIDOR THROUGH THE SAN DIEGO COUNTY MOUNTAINS...AND FREMONT CANYON IN ORANGE COUNTY. WINDS WILL DECREASE THIS AFTERNOON. CAZ048-055>058-242200- /O.CON.KSGX.HW.W.0002.000000T0000Z-060124T2200Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SANTA ANA MOUNTAINS AND FOOTHILLS-SAN DIEGO COUNTY MOUNTAINS- 306 AM PST TUE JAN 24 2006 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON. STRONG GUSTY NORTHEAST WINDS FROM 25 TO 40 MPH WILL CONTINUE WITH LOCAL GUSTS TO 60 MPH NEAR AND BELOW THE PASSES AND CANYONS. WINDS WILL DECREASE THIS AFTERNOON. AREAS OF BLOWING DUST AND SAND WILL REDUCE VISIBILITIES LOCALLY. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ042-050-242200- /O.CON.KSGX.WI.Y.0006.000000T0000Z-060124T2200Z/ ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY VALLEYS- 306 AM PST TUE JAN 24 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THIS AFTERNOON. GUSTY NORTHEAST WINDS FROM 15 TO 30 MPH WILL CONTINUE WITH LOCAL GUSTS TO 45 MPH BELOW PASSES AND CANYONS. WINDS WILL DECREASE ON THIS AFTERNOON. THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ MAXWELL
000 WWUS76 KSGX 242144 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 144 PM PST TUE JAN 24 2006 ...HIGH WIND WARNINGS AND WIND ADVISORIES EXTENDED TO 4 PM... SANTA ANA WINDS WILL CONTINUE TO BRING STRONG WINDS BELOW THE PASSES AND CANYONS THROUGH THE AFTERNOON. EAST WINDS FROM 25 TO 35 MPH WITH GUSTS TO 60 MPH WILL CONTINUE THROUGH 4 PM...THEN SLOWLY SUBSIDE. THE GUSTY EAST WINDS WILL CONTINUE INTO THE EVENING IN THE FAVORED EAST-WEST PASSES OF SAN DIEGO COUNTY AND RIVERSIDE COUNTIES...RANGING FROM 15 TO 30 MPH AT TIMES. CAZ048-055>058-250000- /O.EXT.KSGX.HW.W.0002.000000T0000Z-060125T0000Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SANTA ANA MOUNTAINS AND FOOTHILLS-SAN DIEGO COUNTY MOUNTAINS- 144 PM PST TUE JAN 24 2006 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... STRONG GUSTY NORTHEAST WINDS FROM 25 TO 40 MPH WILL CONTINUE WITH LOCAL GUSTS TO 60 MPH BELOW THE PASSES AND CANYONS. THE WINDS WILL DECREASE LATE THIS AFTERNOON AND EVENING. THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. $$ CAZ042-050-250000- /O.EXT.KSGX.WI.Y.0006.000000T0000Z-060125T0000Z/ ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY VALLEYS- 144 PM PST TUE JAN 24 2006 ...WIND ADVISORY NOW IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... GUSTY NORTHEAST WINDS FROM 15 TO 30 MPH WILL CONTINUE WITH LOCAL GUSTS TO 45 MPH BELOW PASSES AND CANYONS. THE WINDS WILL DECREASE LATER THIS AFTERNOON AND EVENING...WITH LOCAL EAST WINDS TO 30 MPH THROUGH AND BELOW THE WINDS FAVORED MOUNTAIN PASSES. THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. $$ MOEDE
000 WWUS76 KSGX 250008 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 408 PM PST TUE JAN 24 2006 ...HIGH WIND WARNINGS AND WIND ADVISORIES HAVE EXPIRED... CAZ048-055>058-250115- /O.EXP.KSGX.HW.W.0002.000000T0000Z-060125T0000Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SANTA ANA MOUNTAINS AND FOOTHILLS-SAN DIEGO COUNTY MOUNTAINS- 408 PM PST TUE JAN 24 2006 ...HIGH WIND WARNING HAS EXPIRED... THE HIGH WIND WARNING IS NO LONGER IN EFFECT. WINDS WILL CONTINUE TO GRADUALLY DECREASE OVER THE AREA THROUGH THIS EVENING...WITH A FEW LOCAL WIND GUSTS TO 35 MPH LINGERING UNTIL 6 PM. $$ CAZ042-050-250115- /O.EXP.KSGX.WI.Y.0006.000000T0000Z-060125T0000Z/ ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY VALLEYS- 408 PM PST TUE JAN 24 2006 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. WINDS WILL CONTINUE TO DECREASE OVER THE AREA THROUGH THIS EVENING. $$ LAVIS
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this high wind watch went out at Jan 21, 10:15 AM PST, 3 hours 37 minutes earlier.
Area forecast discussion, Jan 21, 10:15 AM PST, 3 hours 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN DIEGO CA 1015 AM PST SAT JAN 21 2006 .SYNOPSIS...HIGH PRESSURE AND WEAK OFFSHORE FLOW WILL BRING CLEAR SKIES TODAY AND TONIGHT. ON SUNDAY...LOW PRESSURE WILL MOVE INTO THE REGION FROM THE NORTH. MOISTURE IS LIMITED WITH THIS SYSTEM AND THE BIGGEST IMPACT WILL BE THE STRONG OFFSHORE WINDS SUNDAY NIGHT THROUGH TUESDAY. HIGH PRESSURE WILL BRING LIGHTER WINDS AND A WARMING TREND WEDNESDAY AND THURSDAY OF NEXT WEEK. && .DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE... SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO COUNTIES... MORNING TEMPS FELL INTO THE 20S IN THE VALLEYS THIS MORNING BUT RECOVERED NICELY AFTER SUNRISE WITH CLEAR SKIES AND LIGHT WINDS. THE 12Z NKX SOUNDING ISNT MUCH DIFFERENT THAN FRIDAY MORNING...STILL VERY DRY WITH A PW OF 0.16 INCHES...AND EXPECT ANOTHER COLD NIGHT TONIGHT WITH TEMPS FALLING BELOW FREEZING IN THE COLDEST VALLEYS. UPPER LEVEL LOW MOVING INLAND OVER WESTERN WASHINGTON THIS MORNING IS NOT ALL THAT IMPRESSIVE ON SATELLITE. THIS SYSTEM IS VERY DRY...AND IT WILL DRY OUT FURTHER AS IT MOVES INLAND AND SLIDES SOUTH ACROSS THE SIERRA TODAY AND TONIGHT. THE CHANCES FOR PRECIP FROM THIS SYSTEM ARE LOW AND THE BEST CHANCES WILL BE IN THE MOUNTAINS WHERE A COMBINATION OF UPSLOPE FLOW AND VERY COLD AIR ALOFT COULD SQUEEZE OUT A FEW RAIN/SNOW SHOWERS. FAR AND AWAY THE BIGGEST IMPACTS WILL BE THE STRONG EASTERLY WINDS IN THE OFFSHORE FLOW THAT WILL DEVELOP SUNDAY NIGHT AND MONDAY. STRONG SUBSIDENCE ON THE BACKSIDE OF THE UPPER SLOW WILL TRANSFER MID AND UPPER LEVEL WIND ENERGY TO THE SURFACE...AND MOUNTAIN WINDS FROM 20 TO 40 MPH ARE LIKELY WITH HIGHER GUSTS IN THE PASSES AND CANYONS. LOOKS FAVORABLE FOR THE A HIGH WIND WATCH SUNDAY NIGHT THROUGH TUESDAY MORNING. WITHOUT ANY UPSTREAM KICKER...THE UPPER LOW WONT BE IN ANY HURRY TO EXIT EASTWARD UNTIL TUESDAY NIGHT. ON WEDNESDAY...HIGH PRESSURE ALOFT WILL BRING LIGHTER WINDS AND WARMING WHICH WILL LAST INTO THURSDAY. ON FRIDAY THE GFS FORECASTS A MORE MOISTURE LADEN PACIFIC TROUGH TO MOVE INTO THE WEST COAST. THIS SYSTEM LOOKS MORE PROMISING FOR RAINFALL GIVEN IT OVERSEAS TRAJECTORY...AND SOCAL COULD GET RAIN DEPENDING ON HOW FAR SOUTH THE JET TAKES THIS SYSTEM. && .AVIATION... OFFSHORE FLOW WILL CONTINUE TO BRING VFR CONDITIONS TO THE ENTIRE AREA THROUGH SUNDAY WITH A MOSTLY CLEAR SKY AND UNRESTRICTED VISIBILITIES. && .SGX WATCHES/WARNINGS/ADVISORIES... NONE. && PUBLIC...MOEDE AVIATION...HORTON
Hazardous weather outlook, Jan 21, 10:30 AM PST, 3 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN DIEGO CA 1030 AM PST SAT JAN 21 2006 CAZ043-221200- SAN DIEGO COUNTY COASTAL AREAS- 1030 AM PST SAT JAN 21 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SAN DIEGO COUNTY COASTAL AREAS IN EXTREME SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY THROUGH TONIGHT. NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN... SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN WEATHER SPOTTER ACTIVATION IS NOT REQUESTED FOR THIS AREA... HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ048-221200- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- 1030 AM PST SAT JAN 21 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE IN EXTREME SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY THROUGH TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN... SUNDAY THROUGH FRIDAY. MODERATE TO STRONG AND GUSTY WINDS ARE EXPECTED SUNDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN WEATHER SPOTTER ACTIVATION IS NOT REQUESTED FOR THIS AREA... HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ050-221200- SAN DIEGO COUNTY VALLEYS- 1030 AM PST SAT JAN 21 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SAN DIEGO COUNTY VALLEYS IN EXTREME SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY THROUGH TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN... SUNDAY THROUGH FRIDAY. MODERATE TO STRONG GUSTY WINDS ARE EXPECTED SUNDAY NIGHT THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN WEATHER SPOTTER ACTIVATION IS NOT REQUESTED FOR THIS AREA... HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ055-056-057-058-221200- SAN BERNARDINO COUNTY MOUNTAINS- RIVERSIDE COUNTY MOUNTAINS- SANTA ANA MOUNTAINS AND FOOTHILLS- SAN DIEGO COUNTY MOUNTAINS- 1030 AM PST SAT JAN 21 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MOUNTAIN AREAS IN EXTREME SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY THROUGH TONIGHT. NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN... SUNDAY THROUGH FRIDAY. MODERATE TO STRONG GUSTY WINDS ARE EXPECTED SUNDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN WEATHER SPOTTER ACTIVATION IS NOT REQUESTED FOR THIS AREA... HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MM/MOEDE
The office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 21, 1:52 PM PST | Frost Advisory | SGX | Riverside, San Bernardino, San Diego | 18 hr |
Nearby
High Wind Watches in California, 2006Every high wind watch in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.